Existence and uniqueness of the p-generalized modified error function
MetadataShow full metadata
In this article, we define a p-generalized modified error function as the solution to a non-linear ordinary differential equation of second order, with a Robin type boundary condition at x = 0. We prove existence and uniqueness of a non-negative C∞ solution by using a fixed point argument. We show that the p-generalized modified error function converges to the p-Dirichlet boundary condition. In both problems, for p = 1, the generalized modified error function and the modified error function are recovered. In addition, we analyze the existence and uniqueness of solution to a problem with a Neumann boundary condition.
CitationBollati, J., Semitiel, J. A., Natale, M. F., & Tarzia, D. A. (2020). Existence and uniqueness of the p-generalized modified error function. Electronic Journal of Differential Equations, 2020(35), pp. 1-11.
This work is licensed under a Creative Commons Attribution 4.0 International License.